# SDR SWAA2024062505281

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP INTERNAL EMERGENCY EXIT LIGHTS ON OVER WING RT SIDE EMERGENCY EXIT 2024-335998<[01] REPLACED LAMP ON EMERGENCY EXIT SIGNS L1358; L1188;L1189 IAW B737-800 AMM 33-51-01-960-801 SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED
